logo AFST
Application des théorèmes de Minlos et Poincaré à l’étude asymptotique d’une intégrale orbitale
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 16 (2007) no. 1, pp. 49-70.

In this paper we discuss the asymptotic behavior of the Itzykson-Zuber integral and by the use of a Poincaré theorem and a Minlos theorem we’ll give a formula for its limit.

On va étudier le comportement asymptotique d’une intégrale de type intégrale de Itzykson-Zuber et on va donner une formule pour sa limite. On va obtenir ce résultat en utilisant un théorème de Poincaré et un théorème de Minlos.

Received:
Accepted:
Published online:
DOI: 10.5802/afst.1138
Mohamed Bouali 1

1 Institut de Mathématiques de Jussieu, Université Pierre et Marie Curie, 175 rue de chevaleret, 75013 Paris
@article{AFST_2007_6_16_1_49_0,
     author = {Mohamed Bouali},
     title = {Application des th\'eor\`emes de {Minlos} et {Poincar\'e} \`a l{\textquoteright}\'etude asymptotique d{\textquoteright}une int\'egrale orbitale},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {49--70},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 16},
     number = {1},
     year = {2007},
     doi = {10.5802/afst.1138},
     zbl = {pre05247238},
     mrnumber = {2325591},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1138/}
}
TY  - JOUR
TI  - Application des théorèmes de Minlos et Poincaré à l’étude asymptotique d’une intégrale orbitale
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2007
DA  - 2007///
SP  - 49
EP  - 70
VL  - 6e s{\'e}rie, 16
IS  - 1
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1138/
UR  - https://zbmath.org/?q=an%3Apre05247238
UR  - https://www.ams.org/mathscinet-getitem?mr=2325591
UR  - https://doi.org/10.5802/afst.1138
DO  - 10.5802/afst.1138
LA  - fr
ID  - AFST_2007_6_16_1_49_0
ER  - 
%0 Journal Article
%T Application des théorèmes de Minlos et Poincaré à l’étude asymptotique d’une intégrale orbitale
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2007
%P 49-70
%V 6e s{\'e}rie, 16
%N 1
%I Université Paul Sabatier, Toulouse
%U https://doi.org/10.5802/afst.1138
%R 10.5802/afst.1138
%G fr
%F AFST_2007_6_16_1_49_0
Mohamed Bouali. Application des théorèmes de Minlos et Poincaré à l’étude asymptotique d’une intégrale orbitale. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 16 (2007) no. 1, pp. 49-70. doi : 10.5802/afst.1138. https://afst.centre-mersenne.org/articles/10.5802/afst.1138/

[1] Billingsley (P.).— Convergence of probability measures, Wiley (1968). | MR | Zbl

[2] Faraut (J.), Korányi (A.).— Analysis on Symmetric Cones, Oxford University Press (1994). | MR | Zbl

[3] Freedman (D.), Diaconis (P.).— A dozen de Finetti-style result in search of a theory. Ann. Inst. Henri Poincaré (probabilités et statistiques) 23, p. 397-423 (1987). | Numdam | MR | Zbl

[4] Olshanski (G.), Vershik (A.).— Ergodic unitarily invariant measures on the space of infinite Hermitians matrices. Contemporary Mathematical physics (R. L. Dobroshin, R. A. Minlos, M. A. Shubin, M. A. Vershik) Amer. Math. Soc. Translations 175, p. 137-175 (1996)(2). | MR | Zbl

[5] Schwartz (L.).— Radon measures on arbitrary topological spaces and cylindrical measures, Oxford University Press (1973). | MR | Zbl

[6] Yamasaki (Y.).— Measures on infinite dimensional spaces, World Scientific (1985). | MR | Zbl

Cited by Sources: